Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Erratum to
``On the relationship between convergence
in distribution and convergence
of expected extremes''


Authors: T. Hill and M. Spruill
Journal: Proc. Amer. Math. Soc. 128 (2000), 625-626
MSC (1991): Primary 60F99; Secondary 60G70
Published electronically: October 12, 1999
Original Article: Proc. Amer. Math. Soc. 121 (1994), 1235-1243.
MathSciNet review: 1707517
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 60F99, 60G70

Retrieve articles in all journals with MSC (1991): 60F99, 60G70


Additional Information

T. Hill
Affiliation: Department of Mathematics, Georgia Institute of Technology, Atlanta, Georgia 30332-0160
Email: hill@math.gatech.edu

M. Spruill
Affiliation: Department of Mathematics, Georgia Institute of Technology, Atlanta, Georgia 30332-0160
Email: spruill@math.gatech.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-99-05562-8
PII: S 0002-9939(99)05562-8
Received by editor(s): March 5, 1999
Received by editor(s) in revised form: May 14, 1999
Published electronically: October 12, 1999
Communicated by: Claudia M. Neuhauser
Article copyright: © Copyright 1999 American Mathematical Society